# SDR SWAA2024070390959

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER ANGLE OF INTERCOSTAL BS 787 TO BS 787 RBL 21 (MARKED)<[01] REMOVED AND REPLACED UPPER ANGLE OF INTERCOSTAL FROM BS767 TO BS787;RBL21 IAW DWG#146A0081 REV A.
